BibTeX record journals/fss/GuoXL03

download as .bib file

@article{DBLP:journals/fss/GuoXL03,
  author    = {Mengshu Guo and
               Xiaoping Xue and
               Ronglu Li},
  title     = {Impulsive functional differential inclusions and fuzzy population
               models},
  journal   = {Fuzzy Sets and Systems},
  volume    = {138},
  number    = {3},
  pages     = {601--615},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0165-0114(02)00522-5},
  doi       = {10.1016/S0165-0114(02)00522-5},
  timestamp = {Sun, 28 May 2017 13:17:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/GuoXL03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics